Alert archive / Georgia / Wind Chill Advisories in 2015
Wind Chill Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this wind chill advisory at Jan 7, 2015, 3:28 AM EST for 96 counties in Georgia. It took effect at Jan 7, 2015, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 3:28 AM EST (08:28 UTC)
- In effect from
- Jan 7, 2015, 7:00 PM EST
- Expired
- Jan 8, 2015, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1838 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
248 WWUS42 KFFC 070828 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 AM EST WED JAN 7 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071630- /O.NEW.KFFC.WC.Y.0001.150108T0000Z-150108T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 328 AM EST WED JAN 7 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...FROM ABOUT 5 BELOW IN EXTREME NORTH GEORGIA TO AROUND 10 DEGREES IN PORTIONS OF CENTRAL GEORGIA. * TIMING...THIS EVENING THROUGH MID-MORNING THURSDAY. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...SLOWLY DECREASING THROUGH THE PERIOD FROM AROUND 25 MPH THIS EVENING TO AROUND 10 MPH BY MID-MORNING THURSDAY. * TEMPERATURES...LOWS IN THE SINGLE DIGITS NORTH TO AROUND 20 IN CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST BITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
5 follow-up statements
294 WWUS42 KFFC 071612 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1112 AM EST WED JAN 7 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080000- /O.CON.KFFC.WC.Y.0001.150108T0000Z-150108T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1112 AM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...FROM ABOUT 5 BELOW IN EXTREME NORTH GEORGIA TO AROUND 10 DEGREES IN PORTIONS OF CENTRAL GEORGIA. * TIMING...THIS EVENING THROUGH MID-MORNING THURSDAY. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...SLOWLY DECREASING THROUGH THE PERIOD FROM 15 TO 25 MPH THIS EVENING TO LESS THAN 10 MPH BY MID-MORNING THURSDAY. * TEMPERATURES...LOWS IN THE SINGLE DIGITS NORTH TO AROUND 20 IN CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST BITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
764 WWUS42 KFFC 071900 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 PM EST WED JAN 7 2015 ...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA... .ARCTIC HIGH PRESSURE WILL SPREAD VERY COLD AIR ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING BRINGING THE COLDEST TEMPERATURES SO FAR THIS SEASON. GUSTY NORTHWEST WINDS WILL PUSH WIND CHILL INDEX VALUES INTO THE SINGLE DIGITS AND TEENS ACROSS CENTRAL GEORGIA...AND TO 5 ABOVE TO 15 BELOW ZERO ACROSS PARTS OF NORTH GEORGIA TONIGHT. GAZ005>009-013>016-080300- /O.UPG.KFFC.WC.Y.0001.150108T0000Z-150108T1500Z/ /O.NEW.KFFC.WC.W.0001.150108T0000Z-150108T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 200 PM EST WED JAN 7 2015 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY. THIS REPLACES THE WIND CHILL ADVISORY THAT WAS PREVIOUSLY IN EFFECT. * LOCATIONS...NORTHEAST GEORGIA MOUNTAINS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...5 TO 15 BELOW ZERO. * TIMING...TONIGHT. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 15 TO 35 MPH EARLY THIS EVENING...DIMINISHING TO 10 TO 25 MPH BY MIDNIGHT TONIGHT. WIND SHOULD CONTINUE TO DIMINISH AFTER MIDNIGHT. * TEMPERATURES...DROPPING TO 3 BELOW TO 10 ABOVE BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS CAN RESULT IN FROSTBITE AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. DO NOT VENTURE OUTDOORS WITHOUT PROPER PROTECTIVE CLOTHING. IF YOU MUST GO OUTSIDE...WEAR MULTIPLE LAYERS OF LOOSE FITTING CLOTHING AND BE SURE TO COVER ALL EXPOSED SKIN. BE SURE TO WEAR A HAT. MITTENS PROVIDE MORE PROTECTION TO THE HANDS THAN GLOVES. && $$ GAZ001>004-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080300- /O.CON.KFFC.WC.Y.0001.150108T0000Z-150108T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE...VIDALIA 200 PM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...FROM ABOUT 5 BELOW IN EXTREME NORTH GEORGIA TO AROUND 10 DEGREES IN PORTIONS OF CENTRAL GEORGIA. * TIMING...TONIGHT. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 15 TO 30 MPH EARLY THIS EVENING...DIMINISHING TO 10 TO 25 MPH BY MIDNIGHT TONIGHT. WIND SHOULD CONTINUE TO DIMINISH AFTER MIDNIGHT. * TEMPERATURES...LOWS IN THE SINGLE DIGITS NORTH TO AROUND 20 IN CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST BITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
497 WWUS42 KFFC 080255 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EST WED JAN 7 2015 ...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA... .ARCTIC HIGH PRESSURE WILL SPREAD VERY COLD AIR ACROSS NORTH AND CENTRAL GEORGIA TONIGHT BRINGING THE COLDEST TEMPERATURES SO FAR THIS SEASON. GUSTY NORTH WINDS WILL PUSH WIND CHILL INDEX VALUES INTO THE SINGLE DIGITS AND TEENS ACROSS CENTRAL GEORGIA... AND TO 5 ABOVE TO 15 BELOW ZERO ACROSS PARTS OF NORTH GEORGIA TONIGHT. GAZ005>009-013>016-081500- /O.CON.KFFC.WC.W.0001.000000T0000Z-150108T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 955 PM EST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * LOCATIONS...NORTHEAST GEORGIA MOUNTAINS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...5 TO 15 BELOW ZERO. * TIMING...TONIGHT. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 25 TO 35 MPH WITH HIGHER GUSTS. WINDS WILL GRADUALLY DIMINISH AFTER MIDNIGHT TO AROUND 15 MPH BY SUNRISE. * TEMPERATURES...DROPPING TO 3 BELOW TO 10 ABOVE BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS CAN RESULT IN FROSTBITE AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. DO NOT VENTURE OUTDOORS WITHOUT PROPER PROTECTIVE CLOTHING. IF YOU MUST GO OUTSIDE...WEAR MULTIPLE LAYERS OF LOOSE FITTING CLOTHING AND BE SURE TO COVER ALL EXPOSED SKIN. BE SURE TO WEAR A HAT. MITTENS PROVIDE MORE PROTECTION TO THE HANDS THAN GLOVES. && $$ GAZ001>004-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081500- /O.CON.KFFC.WC.Y.0001.000000T0000Z-150108T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE...VIDALIA 955 PM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...FROM ABOUT 5 BELOW IN EXTREME NORTH GEORGIA TO AROUND 10 DEGREES IN PORTIONS OF CENTRAL GEORGIA. * TIMING...TONIGHT. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 20 TO 30 MPH WITH HIGHER GUSTS. WINDS WILL GRADUALLY DIMINISH AFTER MIDNIGHT TO AROUND 10 TO 15 MPH BY SUNRISE. * TEMPERATURES...LOWS IN THE SINGLE DIGITS NORTH TO AROUND 20 IN CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST BITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
194 WWUS42 KFFC 080821 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 AM EST THU JAN 8 2015 GAZ005>009-013>016-081500- /O.CON.KFFC.WC.W.0001.000000T0000Z-150108T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 321 AM EST THU JAN 8 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTHEAST GEORGIA MOUNTAINS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...5 TO 15 BELOW ZERO. * TIMING...THIS MORNING. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST AT 10 TO 15 MPH. * TEMPERATURES...DROPPING TO 3 BELOW TO 10 ABOVE BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS CAN RESULT IN FROSTBITE AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. DO NOT VENTURE OUTDOORS WITHOUT PROPER PROTECTIVE CLOTHING. IF YOU MUST GO OUTSIDE...WEAR MULTIPLE LAYERS OF LOOSE FITTING CLOTHING AND BE SURE TO COVER ALL EXPOSED SKIN. BE SURE TO WEAR A HAT. MITTENS PROVIDE MORE PROTECTION TO THE HANDS THAN GLOVES. && $$ GAZ001>004-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081500- /O.CON.KFFC.WC.Y.0001.000000T0000Z-150108T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE...VIDALIA 321 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...FROM ABOUT 5 BELOW IN EXTREME NORTH GEORGIA TO AROUND 10 DEGREES IN PORTIONS OF CENTRAL GEORGIA. * TIMING...THIS MORNING. * IMPACTS...VERY COLD AIR AND STRONG WINDS CAN RESULT IN FROST BITE OR HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST AT 10 TO 15 MPH. * TEMPERATURES...LOWS IN THE SINGLE DIGITS NORTH TO AROUND 20 IN CENTRAL GEORGIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST BITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
838 WWUS42 KFFC 081446 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 946 AM EST THU JAN 8 2015 GAZ005>009-013>016-081600- /O.EXP.KFFC.WC.W.0001.000000T0000Z-150108T1500Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 946 AM EST THU JAN 8 2015 ...WIND CHILL WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... $$ GAZ001>004-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081600- /O.EXP.KFFC.WC.Y.0001.000000T0000Z-150108T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE...VIDALIA 946 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 3:17 AM EST, 11 minutes earlier.
Area forecast discussion, Jan 7, 3:17 AM EST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 AM EST WED JAN 7 2015 ...COLDEST AIR SINCE THIS TIME LAST YEAR TO ARRIVE TODAY... .SHORT TERM /TODAY THROUGH THURSDAY/... LATEST SURFACE ANALYSIS SHOWS IMPRESSIVE 1056MB+ HIGH CENTERED OVER THE DAKOTAS WITH LEADING EDGE OF ARCTIC FRONT MOVING INTO THE NORTHERN TENNESSEE VALLEY SHORTLY. SATELLITE LOOP INDICATES A REALLY GOOD SWATH OF CLOUDS ACCOMPANIES THIS COLDER AIR AS IT DRIFTS SOUTH. ANALYSIS OF OBSERVATIONS WELL UPSTREAM REVEALS ONLY ISOLATED REPORTS OF SNOW FLURRIES WITHIN THIS BAND AND NONE AS FAR SOUTH AS KENTUCKY THAT THIS FORECASTER CAN LOCATE. GIVEN THE LACK OF PRECIPITATION REPORTS...UNSURE IF WE WILL BE ABLE TO SQUEEZE OUT ANY FLURRIES LOCALLY. IF IT DOES OCCUR....NW ZONES STILL APPEAR THE MOST LIKELY LOCATION AND WILL CONTINUE TO INCLUDE IN THE WX GRIDS WITHOUT CHANCES FOR MEASURABLE PRECIP. OUTSIDE OF THIS...MAIN STORY WILL BE THE EXTREME COLD WITH THIS SYSTEM AS TEMPERATURES TODAY ACROSS THE NORTHERN TIER REMAIN IN THE 30S TODAY AND STRUGGLE TO 40 FOR THE ATLANTA METRO. FOR THE BLEND...LEANED HEAVILY ON THE OUR LOCAL WRF FOR THE HOURLY TEMPS WHICH WERE SOME 2 TO 4 DEGREES BELOW MOS GUIDANCE. WINDS WILL BE A BIG ISSUE FOR TODAY AS VALUES SEEM TO KEEP INCREASING FROM RUN TO RUN OF THE GUIDANCE. MAV IS DEFINITELY HIGHER THAN THE MET BUT WILL SIDE WITH THE HIGHER NUMBERS IN STRONG COLD AIR ADVECTION PATTERN. BUFKIT SUPPORTS SOME GUSTS TO 35MPH WITH THIS EVENT AND AS SUCH HAVE RAMPED WINDS UP A FEW MORE KTS IN THE GRIDS. WIND ADVISORY ALREADY IN PLACE BUT DID EXTEND FURTHER INTO THE OVERNIGHT HOURS THU TO AROUND 05Z. WIND CHILLS OF COURSE WILL BE THE OTHER ISSUE AND GETTING ADVISORY CRITERIA FOR ALL OF NORTH GA AND MOST OF CENTRAL GEORGIA AS WELL. IN ORDER TO MAINTAIN A MORE SEAMLESS AND CONSISTENT PRODUCT SUITE...HAVE DECIDED JUST TO AHEAD WITH ADVISORY FOR ALL AREAS EVEN THOUGH SOUTHERN MOST AREAS MAY NOT MEET THE OFFICIAL CRITERIA. DEESE .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... DRY TO BEGIN THE EXTENDED...WITH A DRY FRONT BEING PUSHED THROUGH BY A MIDLEVEL SHORTWAVE OVER THE MIDWEST THURSDAY NIGHT AND FRIDAY MORNING. TEMPERATURES WILL REMAIN ON THE COOL SIDE... SEVERAL DEGREES BELOW SEASONAL NORMALS. CHANGES COMING FOR LATE IN THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. DEEP TROUGH REMAINS IN PLACE OVER THE EASTERN PORTION OF THE COUNTRY AS A SHORTWAVE DEVELOPS OVER THE DESERT SOUTHWEST AND NORTHWEST MEXICO. SURFACE LOW DEVELOPMENT IN THE GULF FRIDAY NIGHT INTO SATURDAY WILL START SPREADING MIDLEVEL MOISTURE /IN THE FORM OF INCREASING CLOUDS/ ACROSS THE AREA SATURDAY INTO SATURDAY NIGHT. GFS HAS BACKED OFF ON AMOUNT OF INCOMING MOISTURE...COMING MORE INTO LINE WITH THE ECMWF WHICH HAS BEEN DRIER THE PAST FEW DAYS. WITH THIS...PROFILES ONLY SHOW SATURATION FROM ABOUT 950-850MB SUNDAY MORNING WITH VERY DRY SURFACE TEMPERATURES. IF ANY PRECIPITATION DOES MANAGE TO FALL OUT OF THAT SHALLOW SATURATED LAYER IT WOULD HAVE TO OVERCOME THE DRY SURFACE LAYER FIRST. THE EVAPORATIONAL COOLING WILL COMPETE WITH THE INCREASING CLOUD COVER BUT FOR NOW DO EXPECT A GOOD PORTION OF THE AREA TO SEE BELOW FREEZING TEMPERATURES SATURDAY NIGHT AND SUNDAY MORNING. HOWEVER...HAVE BACKED OFF ON POPS AND INCLUDED ONLY A BRIEF PERIOD FROM 12-15Z OF LIGHT RAIN/FREEZING RAIN. IT MAY VERY WELL BE THAT CLOUD COVER KEEPS OVERNIGHT LOWS EVEN WARMER BUT TOO FAR OUT TO REALLY FIGURE OUT DETAILS AT THIS TIME. IMPACTS FROM THE LIGHT FREEZING RAIN...IF ANY FALLS...WOULD BE MINIMAL. BOTH MODELS BRING INCREASING DEEP LAYER MOISTURE INTO THE AREA ON SUNDAY INTO MONDAY WHILE A SURFACE HIGH BEGINS RIDGING DOWN THE EASTERN SEABOARD LATE MONDAY INTO TUESDAY. DIABATICALLY ENHANCED CLASSICAL CAD WILL CONTINUE TO KEEP HIGH TEMPERATURES ON THE COOL SIDE...BUT PRECIPITATION REMAINS ALL LIQUID. COULD SEE AN EXTENDED PERIOD OF COOL...CLOUDY CONDITIONS WITH LIGHT RAIN THROUGH THE END OF THE PERIOD. TDP && .AVIATION... 06Z UPDATE... FRONTAL BOUNDARY TO MOVE THROUGH TODAY WITH AN INCREASE IN VFR CIGS ACROSS THE AREA AND MORE IMPORTANTLY A SIGNIFICANT INCREASE IN WINDS. HAVE FURTHER INCREASED VALUES BASED ON LATEST GUIDANCE WITH ATL AND SURROUNDING SITES NOW AT 25 GUST TO 35 KTS FOR MUCH OF THE AFTERNOON AND INTO THE EVENING HOURS. NOT OUT OF THE QUESTION TO SEE A FEW FLURRIES ALL THE WAY DOWN TO ATL BUT CHANCES TOO LOW FOR INCLUSION IN TAF AT THIS TIME. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 43 14 34 19 / 10 5 5 0 ATLANTA 40 12 32 21 / 10 5 5 0 BLAIRSVILLE 29 7 31 16 / 10 0 5 0 CARTERSVILLE 38 12 32 19 / 10 0 5 0 COLUMBUS 49 20 40 23 / 0 5 5 0 GAINESVILLE 37 12 32 20 / 10 5 5 0 MACON 50 18 38 19 / 5 5 5 0 ROME 38 11 31 18 / 10 0 5 0 PEACHTREE CITY 43 13 34 19 / 10 5 5 0 VIDALIA 54 22 41 24 / 0 5 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 1 AM EST THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...DEESE LONG TERM....TDP AVIATION...DEESE
Hazardous weather outlook, Jan 7, 12:31 AM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1231 AM EST WED JAN 7 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1231 AM EST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE AREA WEDNESDAY INTO THURSDAY. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS MAY LEAD TO DANGEROUS WIND CHILLS. A WIND CHILL ADVISORY MAY BE NEEDED FOR A PORTION OF NORTH GEORGIA. LATE THIS WEEKEND...THE COMBINATION OF INCREASING MOISTURE AND COLD SURFACE TEMPERATURES MAY LEAD TO A BRIEF PERIOD OF WINTRY PRECIPITATION SUNDAY MORNING. AT THIS TIME...LIGHT FREEZING RAIN LOOKS MOST LIKELY. THERE IS A SIGNIFICANT AMOUNT OF UNCERTAINTY WITH THE AMOUNT OF MOISTURE AVAILABLE SO PLEASE MONITOR LATEST FORECASTS AS THEY ARE REFINED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 2:00 PM EST | Wind Chill Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 20 hr |
Nearby
Wind Chill Advisories in Georgia, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.